# SDR SWAA2021062877957

- Difficulty date: May 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 53,092 hours, 31,519 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 36 8NCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-252461 / [01] TOOL P/N: NORTEC 500D; S/N: N500X12101V022240; CAL DUE: 01-DEC-21.; [02] TOOL P/N: NORTEC 500D; S/N: N500X12101V022240; CAL DUE: 01-DEC-21.; [03] PERFORMED REPAIR ON INSPAR RIB STAB STA 120.30 AT 36 INCHES OF FRONT SPAR RT HORIZONTAL STABILIZER B373-700 SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202 SHEET 1 AND 51-40-02; [04] PERFORMED REPAIR ON INSPAR RIB STAB STA 120.30 AT 36 INCHES OF FRONT SPAR RT HORIZONTAL STABILIZER B373-700 SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202 SHEET 1 AND 51-40-02 RII
